Perfect sampling of the master equation for gene regulatory networks

File Description SizeFormat 
0610050v2.pdfAccepted version368.71 kBAdobe PDFView/Open
Title: Perfect sampling of the master equation for gene regulatory networks
Authors: Hemberg, M
Barahona, M
Item Type: Journal Article
Issue Date: 1-Jul-2007
URI: http://hdl.handle.net/10044/1/10367
DOI: http://dx.doi.org/10.1529/biophysj.106.099390
ISSN: 0006-3495
Publisher: BIOPHYSICAL SOCIETY
Start Page: 401
End Page: 410
Journal / Book Title: BIOPHYSICAL JOURNAL
Volume: 93
Issue: 2
Copyright Statement: © 2007 by the Biophysical Society.
Notes: PubMed ID: 17468171
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx